# SDR SWAA2015030937234

- Difficulty date: February 27, 2015
- Submitted: March 10, 2015
- Operation: Air carrier
- Aircraft: N525SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26567
- Aircraft time: 68,962 hours, 64,949 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Part number: 6546550
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER TIE CLIP CRACKED AT BS 787, STRINGER 16L.  R & R TIE CLIP IAW SRM & DWG.
